# SDR AUS20030371

- Difficulty date: February 26, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont TSIO360E
- Propeller: Hartzl BHCC2YF2
- System (JASC): 5500 · Empennage Structure
- Part: Spar Cap
- Part number: 9587100
- Condition: Corroded
- Location: Stabilator
- Part time: 3,604 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH STABILATOR LOWER SPAR CAP CORRODED.
